Armenian Journal of Mathematics

The growing ratios of hyperbolic regular mosaics with bounded cells

Németh, László (2017) The growing ratios of hyperbolic regular mosaics with bounded cells. Armenian Journal of Mathematics, 9 (1). pp. 1-19. ISSN 1829-1163

This is the latest version of this item.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
326Kb

Abstract

In 3- and 4-dimensional hyperbolic spaces there are four, respectively five, regular mosaics with bounded cells. A belt can be created around an arbitrary base vertex of a mosaic. The construction can be iterated and a growing ratio can be determined by using the number of the cells of the considered belts. In this article we determine these growing ratios for each mosaic in a generalized way.

Item Type:Article
Subjects:05-xx Combinatorics
52-xx Convex and discrete geometry
ID Code:774
Deposited By:Dr László Németh
Deposited On:08 Jun 2017 12:35
Last Modified:08 Jun 2017 12:35

Available Versions of this Item

Repository Staff Only: item control page